Any neuromodulation into muscle causes short term paralysis of these muscles. If injected around the mouth, it has the ability to cause paralysis of the muscles needed to smile, eat, and pucker. It is only short term and if it has occured you should see the person who injected you for treatment options. Although most of the time, the only thing you can do is wait till the neuromodulation has worn off. I wish you the best of luck, Dr. Emer.
Yes absolutely Botox can cause lower lip weakness. I suspect this was present fairly soon after injection (10 to 14 days) and you just recently noticed it. At any rate there is no treatment and the goon news is that it will go away in 3 months or hopefully sooner. It happens! My Best, Dr C
I'm a little confused by your question because in the question stem you state the Botox was injected near the mouth, but below it you state it was injected to reduce frown lines in the forehead. Botox injected around the mouth can certainly alter the movement of your lips, but it would be exceedingly unlikely for Botox injected in your forehead to have migrated to your lips.